MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM LEFT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a (b)(6) female patient complained of having pain.Femur was loose.There was no breakage of device.There was no surgical delay/prolongation.Patient was last known to be in stable condition following the event.The device will be return.
 
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt sz 3.5 11mm (cat# 02-012-35-3511 / serial# (b)(4), lgc tibial fit tray cem sz 3.5f / 2.5t (cat# 02-012-45-3525 / serial# (b)(4), three peg patella 32mm (cat# 200-02-32 / serial# (b)(4), logic femoral ps cem right sz 3.5 (cat# 02-010-01-0335 / serial# (b)(4), logic tibia ps mod insrt sz 3.5 9mm (cat# 02-012-35-3509 / serial# (b)(4), lgc tibial fit tray cem sz 3.5f / 2.5t (cat# 02-012-45-3525 / serial# (b)(4), three peg patella 35mm (cat# 200-02-35 / serial# (b)(4), holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone and patient-related conditions, which led to aseptic (non-infected) femoral loosening.The most probable root cause associated with the reported event of "loosening - femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.Section d10: concomitant medical products - these devices remain implanted.Lgc tibial fit tray cem sz 3.5f / 2.5t (cat# 02-012-45-3525 / serial# (b)(6)) three peg patella 32mm (cat# 200-02-32 / serial# (b)(6)) logic femoral ps cem right sz 3.5 (cat# 02-010-01-0335 / serial# (b)(6)) logic tibia ps mod insrt sz 3.5 9mm (cat# 02-012-35-3509 / serial# (b)(6)) lgc tibial fit tray cem sz 3.5f / 2.5t (cat# 02-012-45-3525 / serial# (b)(6)) three peg patella 35mm (cat# 200-02-35 / serial# (b)(6)) holding pin mini sharp point 4 pk (cat# 201-78-15 / serial# (b)(6)).

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13159906
Report Number1038671-2022-00004
Device Sequence Number14894475
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2018
Device Model NumberLOGIC FEMORAL PS CEM LEFT SZ 3.5
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date05/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale